MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE NO PROFILE SPACER; INTERBODY IMPLANT

SEASPINE ORTHOPEDICS CORPORATION SHORELINE NO PROFILE SPACER; INTERBODY IMPLANT
Model Number 85-0206-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Neck Pain (2433); Unspecified Nervous System Problem (4426)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explant was returned and evaluated by seaspine's product engineering team.The interbody was completely intact with no visible fractures.Normal wear consistent with the implantation period was observed.No failure mode or definitive root cause could be established.Possible adverse events: pain, discomfort, or abnormal sensations due to the presence of the device serious complications associated with any surgery may occur.These include, but are not limited to: infection, numbness, tingling, or pain.
 
Event or Problem Description
On (b)(6) 2023, a patient underwent spinal surgery consisting of seaspine's shoreline anterior cervical interbody system, novabone's synthetic bioglass bone graft, and dymicron's triadyme-c cervical disc.After six months, the patient began experiencing radicular pain, numbness, and cervical pain.On (b)(6) 2024 the patient underwent a revision surgery as they were "referring dural compression due to a pseudo-tumor." all previously implanted material was removed.No further information on the event or patient condition was provided.

Brand Name
SHORELINE NO PROFILE SPACER
Common Device Name
INTERBODY IMPLANT
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key19950658
Report Number3012120772-2024-00061
Device Sequence Number12997255
Product Code MAX
UDI-Device Identifier00889981124017
UDI-Public00889981124017
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K240830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85-0206-S
Device Catalogue Number85-0206-S
Device Lot NumberEL2107043H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown